2 doctors weighed in:

I have a rapid weight gain, swelling, heart palpitations, shortness of breath from high B12 levels. How can I lower this and how long will it take?

2 doctors weighed in
Dr. Ankush Bansal
Internal Medicine
1 doctor agrees

In brief: Not the case

Your symptoms are not from B12 toxicity.
1st, B12 toxicity is rare. 2nd, if you do happen to become toxic, then your symptoms would be numbness/tingling in the hands ; face, panic attacks, insomnia, and maybe rashes. If you already have an overactive thyroid or mitral valve disease, then B12 toxicity may make those worse. Dyspnea would result from worsening mitral disease but you'd lose weight.

In brief: Not the case

Your symptoms are not from B12 toxicity.
1st, B12 toxicity is rare. 2nd, if you do happen to become toxic, then your symptoms would be numbness/tingling in the hands ; face, panic attacks, insomnia, and maybe rashes. If you already have an overactive thyroid or mitral valve disease, then B12 toxicity may make those worse. Dyspnea would result from worsening mitral disease but you'd lose weight.
Dr. Ankush Bansal
Dr. Ankush Bansal
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors